Smoker's Helpline | Connect to Quit
 

Home / Patch,Champix... explore your options / Patch causing irritation

Search Messages
1
Posted By Message Date Printer-friendly Version  send this discussion to a friend
Ocean Nov 05, 2017 (05:55 PM)  


Joined: Jan 26, 2010
Personal Image
Age: 55
Gender: Female
Country: Canada
Occupation: Educator
Hobbies: Family, Reading, Music, Outdoors
1252481

Hi Doing It FOR mE,
i used the Patch and never had aches.  I remember it felt mildly itchy for the first few minutes then I felt nothing.  I had to switch brands a lot as there isn't enough adhesive anymore, and even when reinforced with surgical tape, it would fall off.  The expensive brands that were beige and large worked best.  Could you have sore muscles from all the raking you were doing, coincidence?  Like Sarah says, I'd talk to the pharmacist, they know this stuff best.


My Milage:

My Quit Date: 12/3/2017
Smoke-Free Days: -27
Cigarettes Not Smoked: -675
Amount Saved: $-410.40
Life Gained:
Days: 0 Hrs: 0 Mins: 0 Seconds: -297705

By the yard it's hard...by the inch it's a cinch!

Sarah, Quit Coach Nov 05, 2017 (03:02 PM)  


Joined: Jan 22, 2015
Personal Image
1252479

Hello doingitforme - one of the more common side effects of the patch is skin irritation. Sounds like you are changing the spot on your body regularly (clean, dry skin, and it can be anywhere above the waist). Sometimes, changing the brand or reducing the dose can help. Certainly if the problem persists, or if you have any further questions/concerns, you can consult a doctor or pharmacist. Hope that helps, and thank you for your post today! All the best, Sarah

doingitforme Nov 05, 2017 (09:54 AM)  


Joined: Oct 27, 2017
Personal Image
Age: 46
Gender: Male
Country: Canada
Occupation: Building Maintenance
1252476

Good morning all. I was just wondering if anyone else has had issues with their patch causing muscle cramping and pain or skin irritation. I have noticed this the last couple of times that I put my patch on. I relocate the patch each day and generally don't sleep with it on to give my skin the opportunity to breathe. When I put a new patch on in the morning, within about 10 minutes I notice that the muscles in the area where the patch is begin to get sore and achy. This generally lasts for about 3-4 hours before I either get used to it or it goes away. And then sometimes also I will have a bit of a reaction to the patch as far as my skin goes.
the only reason I am asking this is because I don't remember experiencing this the last time I used the patch. Plus I believe I was using the solid patches, not the clear ones. 

Printer-friendly Version  send this discussion to a friend
1